Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Experiencing pain in shoulder, neck and when passing stool. All medical test negative. Taking gaviscon

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
am suffering with chest, shoulder, neck, toes, stool passing pain from last 4 months. doctors are still diagnosing. they tested for acid reflux, arthritis, diabetics, thyroidal. but all tests seems to be negative. lost 5 kgs weight from last 4 months.

problems still persist with sleepless nights. they suggested for 3 hours physical tests after a month, currently using omoprozol, gaviscon for acid reflux but no use.

can you please advise what could be the causes for these pains, what tests to be taken up?
Posted Thu, 18 Apr 2013 in Mental Health
Answered by Dr. Srikanth Reddy 3 days later
Thanks for choosing health care magic for posting your query.
From the description that you have given it appears that you are probably not having any kind of physical illness. With the kind of symptoms that you are suggesting and with all the tests coming normal it is very unlikely that there is any physical reason behind your problems.
Please try to understand that I am not suggesting that you are making up the symptoms. It may seem strange to you but yes it is possible that you might be having some psychological issues behind these symptoms.
You should visit a Psychiatrist who would like to evaluate in detail. Some times depressive disorders can present with such physical complains.
In that case you should start on an antidepressant course for 5-6 months. If you improve then probably it was a depression.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor